MAUDE Adverse Event Report: ST PAUL CADD MS3 CARTRIDGES; PUMP, INFUSION

ST PAUL CADD MS3 CARTRIDGES; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.No lot number provided for dhr.
 
Event or Problem Description
It was reported that a patient reported changing a cartridge.Then, last night the pump was checked and realized that the cartridge was still about 90%full, patient restarted her infusion at her maintenance dose rate of 0.028 ml/hr (37 nkm) and went to bed.Patient woke up this morning feeling terrible.She was previously told by medic if something like this occurred, should reduce the infusion rate by half and increase by 0.002 ml/hr every day as tolerated until she gets back up to her maintenance dose.Patient also had not changed her cartridge after 72 hours because she thought if pump wasn't running she wouldn't have to.

Brand Name
CADD MS3 CARTRIDGES
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14956836
Report Number3012307300-2022-13122
Device Sequence Number5485835
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown